Maxigesic Double Action Pain Relief Paracetamol & Ibuprofen 12 Tablets

Pain shouldn’t stop you enjoying life, so put Maxigesic to the test for better, faster pain relief than paracetamol or ibuprofen alone. 

Scheduled Item (Restricted)
Please confirm this product is suitable for you before purchase. Limit of 3 per order. For assistance, please contact us.

Purchase Terms

This product is a Pharmacy Only Medicine and requires a review from our pharmacy before we can dispatch this product. Please complete the consultation form at checkout so that our pharmacist can determine if this product is appropriate for you. If you wish to speak to one of our pharmacists regarding this product, or the consultation process, Send us a Message ✉.



No Prescription? - Want to Learn More? - Click Here ➥


Online Only Price

$7.20 AUD

or 4 interest-free instalments of $1.80 AUD by

Add to wishlist
(Maximum Allowed: 3)
Want more?
Contact us!
Add quantity

General Information

Ingredients

Warnings

Directions

Shipping Information

Maxigesic combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective relief of pain and fever. At maximum dosage, Maxigesic provides 78% more effective pain relief than paracetamol alone, 36% more effective relief than ibuprofen alone, and faster onset of meaningful pain relief than paracetamol or ibuprofen alone*. *A full daily dose of Maxigesic provides more effective and faster onset of meaningful pain relief than the equivalent dose of paracetamol or ibuprofen, given in 4 divided doses.

• Double action pain relief

• Active against pain where inflammation is present

• Suitable for a wide range of pain symptoms including headache, period pain, back ache, sinus & muscular pain

Each tablet contains Paracetamol 500mg, Ibuprofen 150mg

 

Always read and follow the directions for use. Incorrect use could be harmful. If symptoms persist consult your health professional.

 

Do not take Maxigesic

 

if you have an allergy to any medicine containing paracetamol or Ibuprofen

If you have kidney or liver disease

If you have heart failure 

If you drink heavily

If you are pregnant or intending to become pregnant

Seek medical advice:

 

If you have asthma

If you have stomach ulcer

If you take blood thinners

Adults: Take 1-2 Tablets every 6 hours, up to a maximum of 8 tablets if required.

 

Australia:

Flat Rate: $14.95 for all orders Australia-wide.

Free Standard Shipping on all orders over $99 and under 5kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

All other orders proceed through the checkout for a shipping quote.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 3-5 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.


Please read our shipping policy for details.

Customer Reviews